# SDR 2022FA0000081

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: General aviation
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- System (JASC): 3400 · Navigation System
- Part: Fms
- Part number: 4200
- Condition: Abnormal
- Location: Fms
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLINS 4200 FMS. KEYS ON KEYBOARD ARE WORE OUT AND WHEN YOU TYPE THE KEYS REPEATS THE SAME NUMBER OR LETTER, 2 TO 3 TIMES. COMPANY REFUSES TO FIX THEM. IMO THIS IS A SAFETY OF FLIGHT ISSUE. ALL AIRCRAFT IN FLEET HAVE THIS PROBLEM. 405-471AW
